Alert archive / Missouri / Flash Flood Warnings in 2024
Flash Flood Warning 55, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Nov 4, 2024, 9:31 AM CST for 5 counties in Missouri. It was in force for 7 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 4, 2024, 9:31 AM CST (15:31 UTC)
- Expired
- Nov 4, 2024, 4:30 PM CST
- In force
- 7 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, MO, Madison County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 15:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 4, 9:40 AM CST | RAIN 4.6 | Bloomsdale, MO | |
| Nov 4, 10:29 AM CST | FLASH FLOOD | 5 Sse Potosi, MO | Water flowing out of banks from Wallen Creek over roadways southeast of Potosi. |
| Nov 4, 11:12 AM CST | RAIN 6 | Bloomsdale, MO | |
| Nov 4, 12:20 PM CST | RAIN 3.97 | 7 Nnw Bloomsdale, MO | |
| Nov 4, 1:15 PM CST | RAIN 6.05 | 5 W Knob Lick, MO | Rainfall in past 19 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.5 hours before the alert went out and 301 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
423
WGUS53 KLSX 041531
FFWLSX
MOC099-123-186-187-221-041830-
/O.NEW.KLSX.FF.W.0055.241104T1531Z-241104T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
931 AM CST Mon Nov 4 2024
The National Weather Service in St Louis has issued a
* Flash Flood Warning for...
Southeastern Jefferson County in east central Missouri...
Southeastern Washington County in east central Missouri...
Northwestern Madison County in southeastern Missouri...
Sainte Genevieve County in southeastern Missouri...
Saint Francois County in southeastern Missouri...
* Until 1230 PM CST.
* At 931 AM CST, the public reported thunderstorms producing heavy
rain in Highway O at Park Hills causing water over the roadway.
Between 3 and 5 inches of rain have fallen. The expected rainfall
rate is 1 inch in 1 hour. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported water over the roadway at Highway O in
Park Hills.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Farmington, Bonne Terre, Desloge, Ste. Genevieve, Bismarck,
Leadwood, Park Hills, Iron Mountain Lake, Bloomsdale, Irondale,
Rocky Ridge, Knob Lick, Weingarten, Iron Mountain, Roselle,
Leadington, Caledonia, French Village, Doe Run and Valles Mill.
This includes the following State Parks...
St. Joe State Park, St. Francois State Park, Hawn State Park, Felix
Valle House State Park and Missouri Mines Historic Site.
This includes Interstate 55 in Missouri between exits 150 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3774 9092 3820 9034 3816 9027 3809 9022
3806 9013 3803 9011 3801 9006 3796 8999
3751 9054 3760 9055 3760 9054 3764 9053
3764 9065 3773 9065
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
Delia4 follow-up statements
293
WGUS73 KLSX 041727
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
1127 AM CST Mon Nov 4 2024
MOC099-123-186-187-221-041830-
/O.CON.KLSX.FF.W.0055.000000T0000Z-241104T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson MO-Madison MO-Sainte Genevieve MO-Saint Francois MO-
Washington MO-
1127 AM CST Mon Nov 4 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CST THIS
AFTERNOON FOR SOUTHEASTERN JEFFERSON AND SOUTHEASTERN WASHINGTON
COUNTIES IN EAST CENTRAL MISSOURI AND NORTHWESTERN MADISON, SAINTE
GENEVIEVE AND SAINT FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI...
At 1127 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 6 inches of rain
have fallen. The expected rainfall rate is 1 inch in 1 hour.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Farmington, Bonne Terre, Desloge, Ste. Genevieve, Bismarck,
Leadwood, Park Hills, Iron Mountain Lake, Bloomsdale, Irondale,
Rocky Ridge, Knob Lick, Weingarten, Iron Mountain, Roselle,
Leadington, Caledonia, French Village, Doe Run and Valles Mill.
This includes the following State Parks...
St. Joe State Park, St. Francois State Park, Hawn State Park, Felix
Valle House State Park and Missouri Mines Historic Site.
This includes Interstate 55 in Missouri between exits 150 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3774 9092 3820 9034 3816 9027 3809 9022
3806 9013 3803 9011 3801 9006 3796 8999
3751 9054 3760 9055 3760 9054 3764 9053
3764 9065 3773 9065
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
Delia323
WGUS53 KLSX 041824
FFWLSX
MOC099-123-186-187-221-042030-
/O.EXT.KLSX.FF.W.0055.000000T0000Z-241104T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1224 PM CST Mon Nov 4 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Southeastern Jefferson County in east central Missouri...
Southeastern Washington County in east central Missouri...
Northwestern Madison County in southeastern Missouri...
Sainte Genevieve County in southeastern Missouri...
Saint Francois County in southeastern Missouri...
* Until 230 PM CST.
* At 1224 PM CST, emergency management reported thunderstorms
producing heavy rain across the warned area. Between 3 and 6
inches of rain have fallen. The expected rainfall rate is 1 inch
in 1 hour. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported water over topping Iron
Mountain Lake Dam and Law Enforcement is reporting
numerous roads with water on them.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Farmington, Bonne Terre, Desloge, Ste. Genevieve, Bismarck,
Leadwood, Park Hills, Iron Mountain Lake, Bloomsdale, Irondale,
Rocky Ridge, Knob Lick, Weingarten, Iron Mountain, Roselle,
Leadington, Caledonia, French Village, Doe Run and Valles Mill.
This includes the following State Parks...
St. Joe State Park, St. Francois State Park, Hawn State Park, Felix
Valle House State Park and Missouri Mines Historic Site.
This includes Interstate 55 in Missouri between exits 150 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3774 9092 3820 9034 3816 9027 3809 9022
3806 9013 3803 9011 3801 9006 3796 8999
3751 9054 3760 9055 3760 9054 3764 9053
3764 9065 3773 9065
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
Delia689
WGUS53 KLSX 041953
FFWLSX
MOC099-123-186-187-221-042230-
/O.EXT.KLSX.FF.W.0055.000000T0000Z-241104T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
153 PM CST Mon Nov 4 2024
The National Weather Service in St Louis has extended the
* Flash Flood Warning for...
Southeastern Jefferson County in east central Missouri...
Southeastern Washington County in east central Missouri...
Northwestern Madison County in southeastern Missouri...
Sainte Genevieve County in southeastern Missouri...
Saint Francois County in southeastern Missouri...
* Until 430 PM CST.
* At 153 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 7 inches of rain
have fallen. The expected rainfall rate is 1 inch in 1 hour.
Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Farmington, Bonne Terre, Desloge, Ste. Genevieve, Bismarck,
Leadwood, Park Hills, Iron Mountain Lake, Bloomsdale, Irondale,
Rocky Ridge, Knob Lick, Weingarten, Iron Mountain, Roselle,
Leadington, Caledonia, French Village, Doe Run and Valles Mill.
This includes the following State Parks...
St. Joe State Park, St. Francois State Park, Hawn State Park, Felix
Valle House State Park and Missouri Mines Historic Site.
This includes Interstate 55 in Missouri between exits 150 and 170.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3774 9092 3820 9034 3816 9027 3809 9022
3806 9013 3803 9011 3801 9006 3796 8999
3751 9054 3760 9055 3760 9054 3764 9053
3764 9065 3773 9065
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR
$$
Delia580
WGUS73 KLSX 042226
FFSLSX
Flash Flood Statement
National Weather Service St Louis MO
426 PM CST Mon Nov 4 2024
MOC099-123-186-187-221-042236-
/O.EXP.KLSX.FF.W.0055.000000T0000Z-241104T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson MO-Madison MO-Sainte Genevieve MO-Saint Francois MO-
Washington MO-
426 PM CST Mon Nov 4 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 430 PM CST THIS AFTERNOON FOR
SOUTHEASTERN JEFFERSON AND SOUTHEASTERN WASHINGTON COUNTIES IN EAST
CENTRAL MISSOURI AND NORTHWESTERN MADISON, SAINTE GENEVIEVE AND
SAINT FRANCOIS COUNTIES IN SOUTHEASTERN MISSOURI...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
&&
LAT...LON 3774 9092 3820 9034 3816 9027 3809 9022
3806 9013 3803 9011 3801 9006 3796 8999
3751 9054 3760 9055 3760 9054 3764 9053
3764 9065 3773 9065
$$
PfahlerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 4, 5:26 AM CST, 4 hours 5 minutes earlier. Its key messages:
- On and off rain, heavy at times, continues today into tonight. One final round of thunderstorms is expected to move in from the west this evening and cross the region tonight.
- Thunderstorms tonight will have the potential to produce damaging winds and tornadoes, mainly in the evening hours. It's unclear how quickly these storms will weaken as they move east overnight.
- We will get at least a couple of days break from the rain this week with dry conditions and seasonable temperatures through midweek. The next rain chances come this weekend.
Area forecast discussion, Nov 4, 5:26 AM CST, 4 hours 5 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 526 AM CST Mon Nov 4 2024 .KEY MESSAGES... - On and off rain, heavy at times, continues today into tonight. One final round of thunderstorms is expected to move in from the west this evening and cross the region tonight. - Thunderstorms tonight will have the potential to produce damaging winds and tornadoes, mainly in the evening hours. It's unclear how quickly these storms will weaken as they move east overnight. - We will get at least a couple of days break from the rain this week with dry conditions and seasonable temperatures through midweek. The next rain chances come this weekend. && .SHORT TERM... (Through Late Tuesday Afternoon) Issued at 249 AM CST Mon Nov 4 2024 Early this morning we continue to be underneath a deep southwesterly flow aloft between a deep trough over the Southwest US and a high amplitude ridge over the East Coast. Wave after wave of thunderstorms have been developing over the Southern Plains the last few days where moisture continues to be fed northward on a low level southerly flow. From there, the moisture advects northeastward with the mid level flow in the form of showers and embedded thunderstorms. This morning the southerly flow is riding up and over a surface warm front stretching from southern Oklahoma through northern Arkansas, serving as the primary focusing mechanism for storm initiation. This puts much of our area downstream with a near continuous area of moderate rainfall. PWATs over 1.6 inches, near the max for this time of year, indicate a very moisture-rich environment leading to heavy rainfall totals. Thankfully, though, so far this rain has been coming down at a steady pace (0.25 to 0.5 per hour) onto dry ground that is able to quickly absorb it. The best potential for flash flooding would be with any more intense convection which can develop and produce heavier rainfall rates (1 to 2 inches per hour). This has thus far been limited by weak instability. However, the low level warm front does extend northeastward into southeast Missouri and will serve as a focus for new shower and thunderstorm development for the next several hours. If a bit more instability develops then rainfall rates could quickly ramp up and a greater flash flood threat could develop. While this potential does exist through this morning across southeast Missouri, confidence is fairly low that we will get the instability needed to produce the rainfall rates necessary for flash flooding. Convective initiation along the warm front tapers off around mid to late morning which may lead to a relative break in the rainfall from midday into the afternoon. Although the moist southwest flow does continue while the warm front lifts north so some on and off showers remain possible through the day. The upper trough begins to move out of the southern Rockies and into the Plains today. As it does so, greater synoptic scale forcing will lead to a more focused area of lift along and ahead of a Pacific style cold front. This will initiate a line of thunderstorms over Oklahoma and Kansas which will move steadily eastward this evening and through the overnight hours. The environment ahead of the front is characterized by very strong shear, including low level directional shear, but with more limited surface based instability. Instability is greatest across Kansas and Oklahoma and into western Missouri late this afternoon and this evening, and it's this area that has the greatest severe weather threat. Damaging winds and tornadoes are the primary severe weather hazards, but extreme PWATs suggest heavy rainfall rates will also accompany these storms. There is some potential for training especially toward the more northern portion of the line where the warm front may also play a role in convective initiation. Here the line may move more slowly, allowing greater residence time in the heavier downpours and thus greater overall rainfall amounts. This will come with at least some threat for flash flooding, although we continue to think that threat is low due to a lack of overlap with the more significant rainfall this morning. Instability decreases with eastward extent, and the broader convective line will be entering our area after 6PM tonight when surface based instability will be becoming diurnally limited. So we expect the line to weaken as it moves east this evening, although just how quickly it does so is a bit unclear. Considering the strong synoptic forces at work, it's possible that more surface based instability remains into the evening even as the line reaches the Mississippi River near or after midnight. While the convective line is the dominant feature, it is also possible that more discrete thunderstorms develop ahead of the line in the mid afternoon. If this occurs, the storms will quickly develop into supercells with the potential for tornadoes in the highly sheared environment. Storms along the dominant line are more likely to be multicellular with the potential for QLCS tornadoes and damaging winds. The line of thunderstorms, and the cold front, continue pushing eastward overnight and into Tuesday. The rainfall ends with the passage of the front, so rain chances decrease from west to east through the day Tuesday. The air mass behind this front is not particularly cold, but it is drier. Temperatures Tuesday will be seasonable, in the 60s. Kimble && .LONG TERM... (Tuesday Night through Sunday) Issued at 249 AM CST Mon Nov 4 2024 The trough heads off to the northeast, so the low level front loses its push eastward not long after it exits our area on Tuesday. This means our area will get into the drier air, but the low level moist air mass does remain lurking not too far away over the Deep South and the Ohio Valley. We'll have at least a couple days break from the rain with seasonable temperatures, near 60 for highs, and some cooler nights in the drier air (40s). Meanwhile, the next trough is moving onshore into the Pacific Northwest today and will dig toward the Four Corners by midweek helping to perpetuate the southwesterly flow through the middle of the country. The low level moisture will begin to ooze back to the west and north later in the week just in time for this trough to exit the Rockies and into the Plains. This sets up our next round of rainfall which should be of shorter duration this time. Model guidance varies on how quickly the trough exits, so there is some timing uncertainty on the rain. NBM PoP maxes out at 50-60 percent on Saturday as this is when the majority of the guidance brings the trough through our area. However, our confidence in rain is considerably higher than that (near 100 percent), we're just not sure if we'll see that on Friday, Saturday, or Sunday. The result is the PoP gets spread out over each of those periods due to that timing uncertainty even though we know it won't be raining all 3 days. At this time it's unclear whether we will get into the warm sector ahead of this wave. If we do, then there will be a greater threat for thunderstorms and more significant rainfall. Kimble && .AVIATION... (For the 12z TAFs through 12z Tuesday Morning) Issued at 521 AM CST Mon Nov 4 2024 This morning an area of rain with embedded thunder continues to push northeast across parts of the area, including the St Louis metro. Ceilings within this are mostly VFR, although some MVFR and IFR ceilings have developed further west across central Missouri. Expect the area of rain to continue through mid to late morning before finally exiting to the northeast. Cannot rule out thunder during this time period, but confidence is too low to include it in a TAF. MVFR ceilings are likely to develop as the rain ends. Later this afternoon into the evening, another round of thunderstorms is expected to move slowly from west to east with enough confidence in the timing of this round to include it in the TAF. Some of these storms may have strong winds in central Missouri, although the chances of strong winds decreases as the storms move east overnight. Ceilings will mostly hover around MVFR although IFR at times is possible before some clearing begins on Tuesday. Kimble && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Nov 4, 3:05 AM CST, 6 hours 26 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 305 AM CST Mon Nov 4 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-050915- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 305 AM CST Mon Nov 4 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms are expected today and tonight. Some could be severe, mainly in central Missouri this evening. The primary threats are damaging winds and a few tornadoes, along with locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms end Tuesday morning. Otherwise no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Kimble
In the hours before
Local storm report, Nov 4, 8:14 AM CST, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
814 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM Flash Flood 4 SSE Black 37.48N 90.90W
11/04/2024 Reynolds MO Law Enforcement
Water over the road at intersection of
Highway 21 and Highway 49.
&&
DeliaLocal storm report, Nov 4, 8:15 AM CST, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
815 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 AM Flash Flood 6 SSW Belleview 37.60N 90.79W
11/04/2024 Reynolds MO Law Enforcement
8 inches of swift moving water over the
roadway at Highway N near the Reynolds
county border.
&&
DeliaLocal storm report, Nov 4, 8:30 AM CST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
830 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM Flash Flood 1 WSW Iron Mountain 37.69N 90.66W
11/04/2024 Iron MO Law Enforcement
At State Highway U and County Road 31 water
over the bridge along the St. Francios River
pushed a car over the bridge.
&&
DeliaLocal storm report, Nov 4, 8:44 AM CST, 47 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
844 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM Rain 2 SW Ste. Genevieve 37.95N 90.09W
11/04/2024 M4.62 Inch Ste. Genevieve MO Public
&&
DeliaLocal storm report, Nov 4, 8:46 AM CST, 45 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
846 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM Rain 1 N Weingarten 37.90N 90.21W
11/04/2024 M5.50 Inch Ste. Genevieve MO Public
&&
DeliaLocal storm report, Nov 4, 9:03 AM CST, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
903 AM CST Mon Nov 4 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM Rain Saint Peters 38.78N 90.60W
11/04/2024 M1.85 Inch St. Charles MO Amateur Radio
&&
DeliaThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 7:36 AM CST | Flash Flood Warning | LSX | Iron, Reynolds | 5 hr |
| Nov 4, 8:27 AM CST | River Flood Warning | LSX | Jefferson | 5 days |
| Nov 4, 8:30 AM CST | River Flood Warning | LSX | Reynolds | 3 days |
| Nov 4, 8:41 AM CST | Areal Flood Advisory | LSX | Jefferson, Madison, Sainte Genevieve, Saint Francois, Washington | 50 min |
| Nov 4, 12:27 PM CST | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Saint Francois, Washington | 3 hr |
| Nov 4, 3:11 PM CST | Areal Flood Advisory | LSX | Iron, Reynolds | 6 hr |
| Nov 4, 4:26 PM CST | Areal Flood Advisory | LSX | Jefferson, Madison, Sainte Genevieve, Saint Francois, Washington | 4 hr |
| Nov 4, 4:38 PM CST | Flash Flood Watch | LSX | Saint Francois | 19 hr |
Nearby
Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.